MathSciNet Relay Station
MathSciNet bibliographic data
MR1775228 60K35 (35R60 60H10 60H30 76S05)
Jourdain, B. Probabilistic approximation for a porous medium equation. Stochastic Process. Appl. 89 (2000), no. 1, 81–99.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement